Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dynamic Littlewood-type inequalities
HTML articles powered by AMS MathViewer

by Ravi Agarwal, Martin Bohner and Samir Saker PDF
Proc. Amer. Math. Soc. 143 (2015), 667-677 Request permission

Abstract:

In this paper, we present some dynamic inequalities on time scales. As special cases, these results contain and improve some integral inequalities and some discrete inequalities formulated by Littlewood in connection with some work on the general theory of orthogonal series.
References
Similar Articles
Additional Information
  • Ravi Agarwal
  • Affiliation: Department of Mathematics, Texas A&M University-Kingsville, Kingsville, Texas 78363
  • Email: agarwal@tamuk.edu
  • Martin Bohner
  • Affiliation: Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, Missouri 65409-0020
  • MR Author ID: 295863
  • ORCID: 0000-0001-8310-0266
  • Email: bohner@mst.edu
  • Samir Saker
  • Affiliation: Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
  • MR Author ID: 650100
  • Email: shsaker@mans.edu.eg
  • Received by editor(s): April 28, 2013
  • Published electronically: October 3, 2014
  • Communicated by: Sergei K. Suslov
  • © Copyright 2014 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 667-677
  • MSC (2010): Primary 26D10, 26D15, 34A40, 34N05, 39A12, 39A13
  • DOI: https://doi.org/10.1090/S0002-9939-2014-12492-0
  • MathSciNet review: 3283653